# SDR 04356647

- Difficulty date: December 21, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Cabin Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET WARNING AFTER TAKEOFF.  MX REMOVED AND REPLACED LAV RETURN TO SEAT LT BULBS DUE TO WRONG LIGHT BULBS FOUND.
